Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

bbtone

Member
  • Total Reviews

    0
  • Content Count

    24
  • Joined

  • Last visited

Community Reputation

0 Neutral

About bbtone

  • Rank
    New Member
  • Birthday 10/21/1987

Profile Information

  • Gender
    Male
  1. day 54ish you know, i think they have. No major breakouts for a week. Haven't felt any side effects today and lips were tolerable. I hope this is the beginning of the end. taking b complex, biotin, vitamin c, and fish oil. left and right side. Excuse the shiny lips, aquaphor makes me look like a transvestite. I also see that mood is a common addition here so I'll give it a shot. mood: content. Though I did break my vow and saw my ex but it only gave me more resolve to say it's o
  2. day 50ish breaking out still and enduring some odd side effects. Back pains are pretty intense and lips are erratically dry. Hair feels really limp and eyes are really sensitive. photo update i suppose. left side.
  3. I've read that vitamin e regulates vitamin a in our bodies. As well i read in a log that vitamin e reverses isotretinoin's effects. I have nothing to really substantiate this though however I've stopped taking vitamin e.
  4. month and a half. Still breaking out, though it's mostly because i aggravate my skin by biking alot recently. I'm so tired of this. I can feel depression creeping in on me, that's why i try and work my body to the numbing point. I don't know if it's working. Feeling bad so I'll leave it at that. that's all for now.
  5. that last photo is halarious. Things seem to be going well. Good luck on the rest of your course.
  6. So I haven't been diligent about this, but i'm going to try. things have been discouraging, nearing week 6 now and i still break out. I've lowered my amounts of vitamins by alot is really the only change since the last post. Vitamin b complex vitamin c fish oil probiotics School is fast approaching, all i can do is hope.
  7. but i can't. Acne fills you with agony, thick as quicksand. My thoughts are stone and heavy. I've drowned before i could even swim. I'm tired of improving just myself, i want to help improve others, and just maybe, the self will proceed. anyone else tired of living for yourself? existing without meaning.
  8. essentially what accutane is, is an overdose of vitamin a. You're poisoning your body for results, much like drinking alcohol. So you have to assume side effects and that people will all react differently. I for one strongly hope that something better comes along so people won't see this as a resort.
  9. I had to stop taking accutane on my second course because of headaches. If you are getting headaches consistently, everyday or every second day, they last long, and they dont go away with tylenol, you should stop taking it. Pseudotumor cerebri, which is increased pressure in the head can be caused by avoiding headaches while on accutane. I'm no longer getting headaches, but they were pretty mild to begin with. It seems that my lips are still chapped but not to the severity that i had began
  10. 157, 5'9, on 40mg daily and it's been one month so far. At first i had gotten headaches and general lethargy. Nose bleeds and dry lips but now they all seem to have faded except for minor back aches. My lips don't need moisturizing and haven't had a nosebleed in a while. I'm wondering if my body actually adjusted to accutane. The things that have changed is that I've began to use the cerave moisturizer and i've had some bouts of diarrhea.
  11. My whole intention is to record how i feel candidly, mostly since it's never easy to recall even the simplest things from days past. Other than that hopefully i can document my progress and be diligent about it. If you're reading this, any comments are welcome. Day 20 40 mg daily up until now and most likely I'll continue this dosage. I'm 20 years old, 5'10 at 155 pounds currently and I've taken accutane before but I can't really remember clearly how my course went and chronologically progress
  12. I definitely experienced an initial breakout that was extremely painful and discouraging. 2 weeks in it has calmed down relatively but who knows if it's really over.
×